# SDR CALA2023101303046

- Difficulty date: October 10, 2023
- Submitted: October 13, 2023
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 120,378 hours, 18,666 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Shutoff Valve
- Part number: 77328810
- Part serial: 871117
- Condition: Failed
- Location: Lt Engine
- Part time: 818,697 hours, 718,426 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR RETURN FOR L ENG BLEED OFF/L PACK OFF PER IDT REQUIREMENTS, VERIFIED PROPER INSTALL OF E1 EEC PER AMM 73-21-04-404-016-N00. SLAVED NEW EEC RAN ENGINE, NO FIX, REINSTALLED ORIGINAL SERVICABLE EEC REF AMM 73-21-04-404-016-N00. FOLLOWED FIM 36-10 TASK 868, SWAPPED BLEED AIR CONTROL CARDS IN P50 PANEL M859 AND M860, RAN BOTH ENGINES, NO HELP. RETURNED CARDS TO ORIGINAL POSITIONS. ORDERED OVERHEAD SWITCH S4 IN BLEED AIR SUPPLY MODULE. FOUND PIN 5 WIRE HANGING BY A COUPLE OF STRANDS ON THE L ENG BLEED SWITCH. REPLACED INNER COMPONENTS FOR THE LH ENG BLEED SWITCH ON THE OVERHEAD RAN ENGINE, NO BLEED AIR PRESENT BUT WITH COWL ANTI ICE TURNED ON WE HAD A RISE IN EGT, SUSPECT BAD PRSOV. T/S PER FIM 36-10 TREE 876, IN BLOCK 1 NO VOLTAGE NOTED ON PINS 6 TO 7, DUE TO PREVIOUS SWAP OF L & R BLEED AIR CONTROL CARDS MORE T/S''ING ACCOMPLISHED PNEUMATIC HEALTH CHECK FOR LEFT ENG PRSOV REF AMM 36-00-22-705-001 STEP L. PRSOV FAILS TO OPEN WITH SUPPLY PRESSURE. REMOVED LEFT ENG PRSOV REF AMM 36-11-09-002-133-008. INSTALLED PRSOV REF AMM 36-11-09-402-164-008 UP TO STEP F.(11). INSTALLED FLEXIBLE SENSE LINE REF STEP F(16) AMM 36-11-09-402-164-008. REQD. SEE PIC. VALVE, SHUTOFF, OFF 76-3612-9-0002 1117 ON 76-3612-9-0002 0310 VALVE, SHUTOFF, OFF 76-3612-9-0002 1117 ON 0000 FINISHED INSTALLING PRSOV TO COUPLING, OPS CHECK & LEAKED CHECK GOOD PER REF AMM 36-11-09, NO FURTHER DEFECTS NOTED AT THIS TIME
